Generic copies of countable structures

Annals of Pure and Applied Logic 42 (3):195-205 (1989)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1016/0168-0072(89)90015-8
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 38,955
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Intrinsically Gs;0alpha; Relations.E. Barker - 1988 - Annals of Pure and Applied Logic 39 (2):105-130.
Categoricity in Hyperarithmetical Degrees.C. J. Ash - 1987 - Annals of Pure and Applied Logic 34 (1):1-14.
Degrees Coded in Jumps of Orderings.Julia F. Knight - 1986 - Journal of Symbolic Logic 51 (4):1034-1042.
Intrinsically Alpha º Relations. E. Barker - 1988 - Annals of Pure and Applied Logic 39 (2):105.

Add more references

Citations of this work BETA

View all 24 citations / Add more citations

Similar books and articles

Ab Initio Generic Structures Which Are Superstable but Not Ω-Stable.Koichiro Ikeda - 2012 - Archive for Mathematical Logic 51 (1-2):203-211.
Hilbert Spaces with Generic Groups of Automorphisms.Alexander Berenstein - 2007 - Archive for Mathematical Logic 46 (3-4):289-299.
On Notions of Genericity and Mutual Genericity.J. K. Truss - 2007 - Journal of Symbolic Logic 72 (3):755 - 766.
Generic Expansions of Countable Models.Silvia Barbina & Domenico Zambella - 2012 - Notre Dame Journal of Formal Logic 53 (4):511-523.
Isomorphism of Homogeneous Structures.John D. Clemens - 2009 - Notre Dame Journal of Formal Logic 50 (1):1-22.
On Automorphism Groups of Countable Structures.Su Gao - 1998 - Journal of Symbolic Logic 63 (3):891-896.
Ramsey Theory for Countable Binary Homogeneous Structures.Jean A. Larson - 2005 - Notre Dame Journal of Formal Logic 46 (3):335-352.
Generic Expansions of Structures.Julia F. Knight - 1973 - Journal of Symbolic Logic 38 (4):561-570.
Computability in Structures Representing a Scott Set.Alex M. McAllister - 2001 - Archive for Mathematical Logic 40 (3):147-165.

Analytics

Added to PP index
2014-01-16

Total views
15 ( #465,821 of 2,319,383 )

Recent downloads (6 months)
5 ( #272,343 of 2,319,383 )

How can I increase my downloads?

Monthly downloads

My notes

Sign in to use this feature